# SDR IPXA2023012690292

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,156 hours, 17,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE GUARD ASSY BROKEN.  GUARD REMOVED AND PLACED IN PFM.  INSTALLED NEW DOOR HANDLE GUARD ASSY IAW AMM 25-23-03.
